| Model Number |
N/A |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/29/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).The product has been returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that a tasp shim was returned disassembled.This was discovered in sterile processing.There is no additional information available.
Event or Problem Description
No further event information available at the time of this report.
Additional Manufacturer Narrative
Visual examination of the returned product found them to exhibit signs of repeated use and have one or both of components disassembled / missing the components.Medical records were not provided.Device history record (dhr) was reviewed for deviations and/ or anomalies with no deviations / anomalies identified.A definitive root cause cannot be determined.If any further information is which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.